# SDR CALA2019060700908

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 116,203 hours, 17,916 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Waste Tank
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

REPORTS OF LAVATORY URINE ODORS WHILE AIRCRAFT IS ON THE GROUND. ODORS ARE NOTICEABLE FROM ROW 32 TO THE AFT GALLEY AREA. 1) ACCOMPLISH A  GEN VIS INSP OF LAVS G, H, J, K, L AND M FOR EVIDENCE OF LEAKS.  2) REPLACE FWD AND AFT WASTE TANK AIR/LIQUID SEPARATORS AS PER AMM 38-32-02. 3) PERFORM A VACUUM WASTE SYS CLEANING AS PER THE "PERIODIC FLUSH PROCEDURE" AMM 38-32-00-701 TASK 177-050. FILTER CANISTER MPN: 2170-065-2 M/E: 76-3832-3-0082 IPC 38-32-11-10.  PRIOR TO ANY PARTS REMOVAL/REPLACEMENT ENSURE APPLICABILITY AND EFFECTIVITY. CARRIED BY ELB ORIGINAL CYCLES  LIMIT OF: 003 EXTENDED BY   002 NEW TIME REMAINING  003 NEEDS TO OPERATE THE AIRCRAFT INSPECTED WASTE TANKS AREA IN AFT CARGO. FOUND FWD WASTE TANK DAMAGED. 09-05-10, NO LEAKS FOUND. PERFORMED PERIODIC FLUSH PROCEDURE PER PERFORMED GENERAL INSPECTION OF LAVS G,H,J,K,L, AND M, PER GMM 38-32-00-177-050, NO DEFECTS FOUND. BELIEVE SMELL IS MIGRATING ADD EMP:U107753 FROM DAMAGED LAV TANK. REMOVED FWD WASTE TANK PER AMM 38-32-11 ADD EMP:U103675 ADD 87,U187595,U348637 TANK, ASSY-TOIL  OFF 76-3832-9-9004 1066 ON 76-3832-9-9004 9012 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1231039  SN OFF 1066 INSTALLED FWD WASTE TANK THRU STEP E   REF AMM 38-32-11-404-062 REMOVED BLANKETS, CLEANED AND TREATED UNDER FWD WASTE TANK WITH BLANKETS INSTALLED. ADD EMP:U348637,U181387,U187595 COR-BAN 35 REF EC/RA #2011-01000  NEEDS NEW DRY LINER AND MONTHS, REF L/P 3428882. CARRY HAS BEEN CREATED FOR SUPPLEMENTAL INSPECTION WITHIN 36 PERFORMED FWD.
